# SDR YENA2023032000266

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 07520
- Aircraft time: 22,804 hours, 7,454 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#773, BOS-AUA. 'F/A  REPORT DIRTY SOCK SMELL ON DESCENT ( PACKS ) OUT OF  10000 FT; REF W/O 1242215. PREFORMED DECON. OF #2 PACK REF AMM 21-00-00-615-804. LEVEL C. C/W INFO NOTICE 2017-T015. SECTION B2.
